Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Itching in armpits, couple of whelps after using Dry Protection deodorant. Reappear even after stopping. Is it lymphoma ?

I am a 59 year old white male. I have had no past medical issues. I started using Degree (Men) Dry Protection deodorant about a month ago. It says that it s body heat activated. Then I started itching in the armpits. Then a couple of whelps appeared (something like chigger whelps). I also began using avon Mesmerize soap on a rope that my wife gave me for Christmas. I stopped using the Men Degree stick deodorant and began using Avon ON DUTY 24 hours sport roll-on deodorant. The whelps dissappeared for a while. Then they reappeared and a larger one on my right side that is the size of a dime under the skin and very red. I thought that is was a boil of some sort that would come to a head and go away. But it has not came to head yet. I got scared that it was axillary lymphoma and hope that it is due to the men Degree deodorant. ????????? AAAAA
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Thanks for the query.

In the first episode you developed a reaction to the deo.

Some people tend to develop allergy when a similar product is used or even to unreleated products.

You need to take treatment with topical steroids.

Dont worry it is not lymphoma.

Lymphoma doesnt present with just recurrant itch .

Please meet a dermatologist and discuss regarding this.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Wed, 17 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor